# SDR HEEA072360

- Difficulty date: April 9, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Radar
- Part number: MI585200
- Part serial: 2289
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PICTURE SCREEN SIZE FLUCTUATES AND ERRATIC. PERFORMED PRELIMINARY INSPECTION. TROUBLESHOT AND FOUND BAD HIGH VOLTAGES.  REPLACED Q604 AND Q605.  REPAIRED HIGH VOLTAGE PROBLEM.  DISPLAY SLIGHTLY DISTORTED, REPLACED STABILIZATION BOARD, REPAIRED.  BENCH CHECK GOOD.
